New algorithms for the statement and class calculi

Notre Dame Journal of Formal Logic 11 (2):229-240 (1970)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 89,330

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Analytics

Added to PP
2010-08-24

Downloads
12 (#917,191)

6 months
3 (#425,298)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

No references found.

Add more references